# SDR CA130304009

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 39,899 hours
- Engine: Rroyce DART5342
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SN 13370, FOUND HP TURBINE BLADE MISSING DURING VISUAL INSPECTION. THERE SEEMS TO BE A TREND AS THIS IS THE 4TH HP TURBINE BLADE FOUND MISSING OVER THE PAST YEAR.  INVESTIGATION INTO THIS PROBLEM HAS STARTED WITH O/H FACILITY AND INTERNAL COMPANY INVESTIGATION ALSO.  FURTHER UPDATES WILL BE PROVIDED ONCE THEY ARE AVAILABLE.
